How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45948
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I vomited this morning at 8am and it was unusual in that

Resolved Question:

Hi I vomited this morning at 8am and it was unusual in that it was mostly liquid and had a green tinge to it. I have not vomited since but I feel unwell and have a headache. I have osteoarthritis and currently take co-codomol 30/500 about 2-3 times per day and naproxen once per day. I also take lansoprazole 30 mg, an ACE inhibitor, thyroxine and Setraline. For the last 2 days I have been prescribed eyedrops ofloaxin for an irritated cornea. My questions are could the interaction of all those meds make me vomit? I never vomit, last time Was 1992 when I was 8 months pregnant and passed a gall stone! Apart from the eyedrops I have taken none of my regular meds. Should I take any and if so which? Can I take paracetamol for my headache and should I see my GP tomorrow? I do not currently feel nauseous although my tummy feels delicate. Thank you. I am a 62 year old female still working
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
you should see your GP doctor tomorrow.
co-codomol can upset your stomach and should not be taken on an empty stomach and could cause gastritis and vomiting in rare cases. it can definitely cause constipation and you might need to take a laxative to help prevent constipation and backing up of your stool.
naproxen can also upset your stomach and can cause gastritis and in severe cases of gastritis can cause vomiting. it should also never be taken on an empty stomach and should only be taken with food in your stomach.
lansoprazole is good to help decrease stomach acid and should be taken daily 30-60 minutes before a meal.
thyroxine is a thyroid hormone and should be taken on an empty stomach.
you should not stop your medications and should continue to take them as directed by your doctor.
the ofloxacin eye drops should not be causing your 1x vomiting
food born virus or bacteria from food poisoning or viral gastritis or stomach flu can cause 1x vomiting.
ginger tea, flat ginger ale, ginger snaps, saltine crackers, sucking on hard candy can sometimes help relieve mild nausea.
I would stick to a bland diet like toast, rice, chicken broth, bananas, crackers, sports drinks for now to see if this helps settle your stomach.
do your doctor as soon as you can
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Dr. David and 5 other Medical Specialists are ready to help you